# SDR UPS202488

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringers
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK MAINTENANCE FOUND CRACKS ON STRINGERS 14  AND 15 LEFT AT BS 294.5.  REPAIRED PER UPS EO 8727-5310-1259-F.
